# SDR UPS202378

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5270 · Door Warning System
- Part: Fwd Entry Door
- Condition: Unlatched
- Location: Flight Deck
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED UPON TAXI IN, FORWARD ENTRY DOOR LIGHT ILLUMINATED.  FRONT ENTRY DOOR INSIDE LATCH FOUND UNLATCHED.  CHECKED DOOR RIG AND ADJUSTED AS REQUIRED PER MM 52-11-00 ADJUSTMENT/TEST INSTRUCTIONS.  DOOR OPERATION CHECKS OK.
